×

zbMATH — the first resource for mathematics

Perturbations of examples of Lattès and Hausdorff dimension of bifurcation place. (Perturbations d’exemples de Lattès et dimension de Hausdorff du lieu de bifurcation.) (French. English summary) Zbl 1417.37171
M. Shishikura proved in [Ann. Math. (2) 147, No. 2, 225–267 (1998; Zbl 0922.58047)] that the Hausdorff dimension of the boundary of the Mandelbrot set \(M\) is 2. A basic step in the proof is a transfer principle from the dynamical plane to the parameter plane, showing that if a parameter \(c_0\) in the Mandelbrot set admits an invariant hyperbolic repeller of dimension \(\delta\), then \(M\) has dimension at least \(\delta\) near \(c_0\).
Recently, in collaboration with C. Dupont the authors provided in [Ann. Sci. Éc. Norm. Supér. (4) 51, No. 1, 215–262 (2018; Zbl 06873715)] a stability/bifurcation theory for the dynamics of rational endomorphisms of projective spaces. It is natural to try to estimate the Hausdorff dimension of the bifurcation locus. It is known that for certain families the bifurcation locus can have a non-empty interior (see [F. Bianchi and J. Taflin, Proc. Am. Math. Soc. 145, No. 10, 4337–4343 (2017; Zbl 1375.32037); R. Dujardin, J. Éc. Polytech., Math. 4, 813–843 (2017; Zbl 1406.37041)]).
In the paper under review, the authors prove a higher-dimensional version of Shishikura’s transfer principle. The lack of conformality makes it more delicate than the one-dimensional case. It is easy to construct hyperbolic repellers of a dimension arbitrarily close to \(2k\) for Lattès maps of \(\mathbb{P}^k(\mathbb{C})\) belonging to the bifurcation locus. Applying the transfer principle, the authors are able to prove that the bifurcation locus has maximal Hausdorff dimension at such parameters.

MSC:
37F45 Holomorphic families of dynamical systems; the Mandelbrot set; bifurcations (MSC2010)
32H50 Iteration of holomorphic maps, fixed points of holomorphic maps and related problems for several complex variables
37F10 Dynamics of complex polynomials, rational maps, entire and meromorphic functions; Fatou and Julia sets
37F35 Conformal densities and Hausdorff dimension for holomorphic dynamical systems
37H15 Random dynamical systems aspects of multiplicative ergodic theory, Lyapunov exponents
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bassanelli, G.; Berteloot, F., Bifurcation currents in holomorphic dynamics on \(\mathbb{CP}^k\), J. Reine Angew. Math., 608, 201-235, (2007) · Zbl 1136.37025
[2] Berteloot, F., Bifurcation currents in holomorphic families of rational maps, (Lecture Notes in Mathematics, vol. 2075, (2013), Springer Verlag), 1-93, CIME Fundation Subseries · Zbl 1280.37039
[3] Berteloot, F.; Bianchi, F.; Dupont, C., Dynamical stability and Lyapunov exponents for holomorphic endomorphisms of CP(k), Ann. Sci. Éc. Norm. Supér., (2017), in press
[4] Berteloot, F.; Dupont, C., Une caractérisation des exemples de Lattès par leur mesure de Green, Comment. Math. Helv., 80, 2, 433-454, (2005) · Zbl 1079.37039
[5] Berteloot, F.; Dupont, C.; Molino, L., Poincaré-Dulac theorem for random families of contractions and applications to holomorphic dynamics, Ann. Inst. Fourier, 58, 6, 2137-2168, (2008) · Zbl 1151.37038
[6] Berteloot, F.; Loeb, J.-J., Une caractérisation géométrique des exemples de Lattès de \(\mathbb{CP}^k\), Bull. Soc. Math. Fr., 129, 2, 175-188, (2001) · Zbl 0994.32026
[7] Bianchi, F., Misiurewicz parameters and dynamical stability of polynomial-like maps of large topological degree
[8] Bianchi, F., Motions of Julia sets and dynamical stability in several complex variables, (2016), Université Toulouse III Paul Sabatier and Università di Pisa, PhD Thesis
[9] Bianchi, F.; Taflin, J., Bifurcations in the elementary desboves family, Proc. Am. Math. Soc., 145, 4337-4343, (2017) · Zbl 1375.32037
[10] Briend, J.-Y.; Duval, J., Exposants de liapounoff et distribution des points périodiques d’un endomorphisme de \(\mathbb{P}^k\), Acta Math., 182, 2, 143-157, (1999) · Zbl 1144.37436
[11] Buff, X.; Gauthier, T., Perturbation of flexible Lattès maps, Bull. Soc. Math. Fr., 141, 4, 603-614, (2013) · Zbl 1326.37035
[12] DeMarco, L., Dynamics of rational maps: Lyapunov exponents, bifurcations, and capacity, Math. Ann., 326, 1, 43-73, (2003) · Zbl 1032.37029
[13] Dinh, T.-C.; Sibony, N., Dynamics in several complex variables: endomorphisms of projective spaces and polynomial-like mappings, (Lecture Notes in Math., vol. 1998, (2010))
[14] Dujardin, R., Non density of stability for holomorphic mappings on \(P^k\)
[15] Dupont, C., Formule de pesin et applications méromorphes, Bull. Braz. Math. Soc. (N.S.), 37, 3, 393-418, (2006) · Zbl 1130.37340
[16] Gauthier, T., Strong bifurcation loci of full Hausdorff dimension, Ann. Sci. Éc. Norm. Supér. (4), 45, 6, 947-984, (2012) · Zbl 1326.37036
[17] Lattès, S., Sur l’itération des substitutions rationelles et LES fonctions de Poincaré, 166, 26-28, (1918) · JFM 46.0522.01
[18] Lyubich, M., Some typical properties of the dynamics of rational mappings, Russ. Math. Surv., 38, 5, 154-155, (1983) · Zbl 0598.58028
[19] Lyubich, M., Investigation of the stability of the dynamics of rational functions, Teor. Funkc. Funkc. Anal. Ih Prilozh., Sel. Math. Sov., 9, 1, 69-90, (1990), Translated in · Zbl 0697.30026
[20] McMullen, C., The Mandelbrot set is universal, the Mandelbrot set, theme and variations, (London Math. Soc. Lecture Note Ser., vol. 274, (2000), Cambridge University Press Cambridge), 1-17 · Zbl 1062.37042
[21] Mañé, R.; Sad, P.; Sullivan, D., On the dynamics of rational maps, Ann. Sci. Éc. Norm. Supér. (4), 16, 2, 193-217, (1983) · Zbl 0524.58025
[22] Milnor, J., On Lattès maps, (Dynamics on the Riemann Sphere, (2006), Eur. Math. Soc. Zürich), 9-43 · Zbl 1235.37015
[23] Pesin, Y., Dimension theory in dynamical systems, contemporary views and applications, (Chicago Lectures in Mathematics, (1997))
[24] Pesin, Y.; Weiss, H., On the dimension of deterministic and random Cantor-like sets, symbolic dynamics, and the eckmann-Ruelle conjecture, Commun. Math. Phys., 182, 1, 105-153, (1996) · Zbl 0878.28006
[25] Shishikura, M., On the quasiconformal surgery of rational functions, Ann. Sci. Éc. Norm. Supér. (4), 20, 1, 1-29, (1987) · Zbl 0621.58030
[26] Shishikura, M., The Hausdorff dimension of the boundary of the Mandelbrot set and Julia sets, Ann. Math., 147, 2, 225-267, (1998) · Zbl 0922.58047
[27] Taflin, J., Blenders near polynomial product maps of \(\mathbb{C}^2\)
[28] Zdunik, A., Parabolic orbifolds and the dimension of the maximal measure for rational maps, Invent. Math., 99, 3, 627-649, (1990) · Zbl 0820.58038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.